Volume 20, issue 5 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Null-homologous exotic surfaces in $4$–manifolds

Neil R Hoffman and Nathan S Sunukjian

Algebraic & Geometric Topology 20 (2020) 2677–2685
Bibliography
1 R I Baykur, N Sunukjian, Knotted surfaces in 4–manifolds and stabilizations, J. Topol. 9 (2016) 215 MR3465848
2 G Burde, H Zieschang, Knots, 5, de Gruyter (2003) MR1959408
3 R Fintushel, Knot surgery revisited, from: "Floer homology, gauge theory, and low-dimensional topology" (editors D A Ellwood, P S Ozsváth, A I Stipsicz, Z Szabó), Clay Math. Proc. 5, Amer. Math. Soc. (2006) 195 MR2249254
4 R Fintushel, R J Stern, Surfaces in 4–manifolds, Math. Res. Lett. 4 (1997) 907 MR1492129
5 R Fintushel, R J Stern, Knots, links, and 4–manifolds, Invent. Math. 134 (1998) 363 MR1650308
6 T Kanenobu, H Murakami, Two-bridge knots with unknotting number one, Proc. Amer. Math. Soc. 98 (1986) 499 MR857949
7 A Kawauchi, Ribbonness of a stable-ribbon surface-link, I: A stably trivial surface-link, preprint (2018) arXiv:1804.02654
8 H J Kim, Modifying surfaces in 4–manifolds by twist spinning, Geom. Topol. 10 (2006) 27 MR2207789
9 H J Kim, D Ruberman, Smooth surfaces with non-simply-connected complements, Algebr. Geom. Topol. 8 (2008) 2263 MR2465741
10 H J Kim, D Ruberman, Topological triviality of smoothly knotted surfaces in 4–manifolds, Trans. Amer. Math. Soc. 360 (2008) 5869 MR2425695
11 T E Mark, Knotted surfaces in 4–manifolds, Forum Math. 25 (2013) 597 MR3062865
12 J M Montesinos, On twins in the four-sphere, I, Q. J. Math. 34 (1983) 171 MR698205
13 J W Morgan, T S Mrowka, Z Szabó, Product formulas along T3 for Seiberg–Witten invariants, Math. Res. Lett. 4 (1997) 915 MR1492130
14 N S Sunukjian, Surfaces in 4–manifolds : concordance, isotopy, and surgery, Int. Math. Res. Not. 2015 (2015) 7950 MR3404006